# SDR RAIA00107015

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 4,237 hours, 3,547 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 98110910
- Condition: Failed
- Location: Avionics Bay
- Part time: 4,366 hours, 3,620 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

5284-MEM-FIRST OFFICERS AHRS FAILED DURING TAXI. MAINTENANCE INSPECTED AND REPLACED FIRST OFFICERS AHRS COMPUTER.
